Cureus · 2025
Pembrolizumab-Related Central Nervous System Vasculitis Presenting With Recurrent Ischemic Strokes.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Henmi Fumiaki, Ogasawara Yoshifumi, Uesaka Yoshikazu
Аннотация
Immune checkpoint inhibitors (ICIs) can precipitate immune-related adverse events (irAEs), including rare cerebrovascular complications. We report the case of a 52-year-old man receiving pembrolizumab for non-small-cell lung cancer who developed multiple cerebral infarctions over a short interval. Despite appropriate antiplatelet therapy after the initial event, he experienced three recurrent ischemic strokes, and vascular imaging demonstrated multifocal intracranial arterial stenoses (including the middle cerebral artery). Following discontinuation of pembrolizumab and initiation of corticosteroid therapy, the stenoses regressed, and no further infarctions occurred. The overall clinical-radiologic picture was most consistent with cerebral vasculitis as an ICI-related adverse event. This case highlights that even after long-term ICI therapy, cerebral infarction can occur and may recur within a short period. When this happens, irAEs should be promptly considered. Early ICI cessation together with initiation of corticosteroids should also be considered, because antithrombotic therapy alone may be insufficient.